Interpolation p-adique
Hily, Jacques

With the contributions of : Mahler, K.

Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 4  (1962-1963), Talk no. 15, 8 p.
@article{SDPP_1962-1963__4__A13_0,
     author = {Hily, Jacques},
     title = {Interpolation $p$-adique},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {4},
     year = {1962-1963},
     note = {talk:15},
     zbl = {0212.07302},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1962-1963__4__A13_0}
}
Hily, Jacques. Interpolation $p$-adique. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 4 (1962-1963) , Talk no. 15, 8 p. http://www.numdam.org/item/SDPP_1962-1963__4__A13_0/

[1] Dieudonné (Jean). - Sur les fonctions continues p-adiques, Bull. Sc. math., 2e série, t. 68, 1944, p. 79-95. | MR 13142 | Zbl 0060.08204

[2] Kapferer (H.). - Über gewisse Summen von Binomialkoeffizienten, Arche für Math. und Phys., Série 3, t. 23, 1915, p. 117-124. | JFM 45.0422.01

[3] Mahler (K.). - An interpolation series for continuous functions of a p-adic variable, J. für reine und angew. Math., t. 199, 1958, p. 23-34. | MR 95821 | Zbl 0080.03504